中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-10 of 14)

Items/Page:    Sort:
2-adic complexity of binary m-sequences [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2010-01-01, 卷号: 56, 期号: 1, 页码: 450-454
Tian Tian; Qi Wen-Feng
  |  
 
detection of quantization artifacts and its applications to transform encoder identification [期刊论文]
IEEE TRANSACTIONS ON INFORMATION FORENSICS AND SECURITY, 2010-01-01, 卷号: 5, 期号: 4, 页码: 810-815
Luo Weiqi; Wang Yuangen; Huang Jiwu
  |  
 
detecting double jpeg compression with the same quantization matrix [期刊论文]
IEEE TRANSACTIONS ON INFORMATION FORENSICS AND SECURITY, 2010-01-01, 卷号: 5, 期号: 4, 页码: 848-856
Huang Fangjun; Huang Jiwu; Shi Yun Qing
  |  
 
distribution properties of compressing sequences derived from primitive sequences over z/(p(e)) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2010-01-01, 卷号: 56, 期号: 1, 页码: 555-563
Zheng Qun-Xiong; Qi Wen-Feng
  |  
 
multifactor identity verification using aggregated proof of knowledge [期刊论文]
IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS PART C-APPLICATIONS AND REVIEWS, 2010-01-01, 卷号: 40, 期号: 4, 页码: 372-383
Bhargav-Spantzel Abhilasha; Squicciarini Anna Cinzia; Xue Rui; Bertino Elisa
  |  
 
expected values for the rational complexity of finite binary sequences [期刊论文]
DESIGNS CODES AND CRYPTOGRAPHY, 2010-01-01, 卷号: 55, 期号: 1, 页码: 65-79
Tian Tian; Qi Wen-Feng
  |  
 
an approximation algorithm to the k-steiner forest problem [期刊论文]
THEORETICAL COMPUTER SCIENCE, 2009-01-01, 卷号: 410, 期号: 11, 页码: 1093-1098
Zhang Peng; Xia Mingji

 
a genetic algorithm with gene rearrangement for k-means clustering [期刊论文]
PATTERN RECOGNITION, 2009-01-01, 卷号: 42, 期号: 7, 页码: 1210-1222
Chang Dong-Xia; Zhang Xian-Da; Zheng Chang-Wen

 
a petri net-based model for verification of obligations and accountability in cooperative systems [期刊论文]
IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS PART A-SYSTEMS AND HUMANS, 2009-01-01, 卷号: 39, 期号: 2, 页码: 299-308
Du YuYue; Jiang ChangJun; Zhou MengChu

 
refining and verifying regular petri nets [期刊论文]
INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2008-01-01, 卷号: 39, 期号: 1, 页码: 17-27
Li Jiao
  |  
 

1 2 next

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace